default-icon
Multiple sclerosis
I am taking interferon beta 1a weekly injections since may. Since the past few days I am affected by lack of strength in legs due to which I am finding difficulty in walking straight. My appointment with neurologist is on 24oct. Is it normal during treatment? Thank you
50 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hello there..... I went through your query..... I can understand your concern..... Most people do not experience all of the side effects...Side effects are often predictable in terms of their onset and duration...Side effects are almost always reversible and will go away after treatment is complete...There are many options to help minimize or prevent side effects.... Consult your Neurologist....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.